I don't have PMDD but I took Mirvala for about 2 years. I was initially prescribed the one that has the week of placebo pills. I have extremely heavy periods that cause me to be anemic, so my main goal of taking birth control was to stop my periods somewhat.
I started off taking the placebo pills at the end of my pack (so, taking 7 days off), but I ended up taking the pills continuously instead and was prescribed the one without the placebo pills (after asking my doctor about it, which he said was OK for me to do). When I took the placebo pills, I still had a monthly period. Once I started taking the pills continuously, I got my period about once every 3 months, give or take.
However, for PMDD, I don't know if I could recommend taking the pill for that. I actually had to go off of the pill because it made my moods extremely bad. I was constantly bloated (I literally could NOT lose weight), had weird milky-smelling sweat, my occasional periods lasted for weeks (they were extremely light, but the blood was very thin and almost black), and I just felt horrible overall. I was constantly irritated and felt sad all the time.
I ended up getting a hormonal IUD which is a bit better, and my body is still getting used to it. The high(er) dosage of hormones that are typical of the pill really did not do me any favours mental health wise.
Now for my question: I had a Kyleena IUD inserted around November of last year. Ever since then, I've had serious pains in my pelvis, specifically near my tail bone (so, at the back). I can relieve the pain somewhat by massaging the spaces between my tailbone and my spine. Has anyone else experienced this? Is this any cause for concern? I don't really have any other terrible symptoms, just cramping (is it normal to still have mild cramping almost half a year later?).